MAUDE Adverse Event Report: TULSA DENTAL PRODUCTS LLC GT:SERIES X .06 030/25MM; FILE, PULP CANAL, ENDODONTIC

TULSA DENTAL PRODUCTS LLC GT:SERIES X .06 030/25MM; FILE, PULP CANAL, ENDODONTIC
Model Number SXR0603025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As a result of this malfunction, the potential for surgical intervention exists to preclude permanent damage to a body structure or permanent impairment of a body function as evidenced by previous reported events with similar files.This event, therefore, is reportable per 21cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that gt:series x.06 030/25mm broke during use.The broken part could not be retrieved and was incorporated into the filling.No injury occurred.
 
Additional Manufacturer Narrative
Dhr investigation: nothing unusual to report was found during dhr review.Dhr dated 10/03/2022.Query indicates no additional complaints have been received for this lot number.Returned product investigation: returned 2x files.Checked under microscope and found no manufacturing marks or defects.Both files were measured using opt comp-007 (calibration date 2/16/2023) for the following and passed; d0.5, d2, d4.7, d7.5, d11.See attached inspection form.Engineering reviewed files and advised as no further testing required as sealed returned product meets specifications.Root cause: no defect found.Conclusion code: no failure found.

Brand Name
GT:SERIES X .06 030/25MM
Common Device Name
FILE, PULP CANAL, ENDODONTIC
Manufacturer (Section D)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer (Section G)
TULSA DENTAL PRODUCTS LLC
608 rolling hills drive
johnson city TN 37604
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key17144794
Report Number2320721-2023-00253
Device Sequence Number5421873
Product Code EKS
UDI-Device IdentifierD716SXR06030251
UDI-PublicD716SXR06030251
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 07/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSXR0603025
Device Catalogue NumberSXR0603025
Device Lot Number0000348183
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown